MAUDE Adverse Event Report: Stryker Neurovascular-Utah-Salt Lake City SYNCHRO-14 STRAIGHT 200-35CM; Wire, Guide, Catheter

Stryker Neurovascular-Utah-Salt Lake City SYNCHRO-14 STRAIGHT 200-35CM; Wire, Guide, Catheter
Catalog Number M00313010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the procedure the subject guidewire could not be pushed inside the microcatheter.When the physician withdrew the device, the guidewire was found fractured near the distal tip.It was replaced and the procedure was completed successfully with no clinical consequences to the patient.

Brand Name
SYNCHRO-14 STRAIGHT 200-35CM
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
Stryker Neurovascular-Utah-Salt Lake City
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
Stryker Neurovascular-Utah-Salt Lake City
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50453716
Report Number3012931345-2026-00131
Device Sequence Number21243798
Product Code DQX
UDI-Device Identifier07613252186922
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K0321746
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM00313010
Device Lot Number0000813926
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F long sheath catheter (Likai); React71 thrombus aspiration catheter (Medtronic); Rebar18 microcatheter (Medtronic)
Patient Age52 YR
Patient SexFemale
Patient RaceAsian